Bleeding from stomach

Hello respected doctors I am 24 yrs and my weight is 68 kgs i am taking following medicines Met xl and nexito(stopped a week ago) as i am suffering for High Bp met xl is for bp I am taking both this tabs since six months, I often notice there is bleeding in stool i.e in excess and this happens to me since maybe 8 months and there isn't any pain infact there is sometimes burning sensation, when it bleeds there is diarrhea and sometimes mucus is there and sometimes it seems food is not fully digested.this happens to me once or twice in a month and no pain while it happen i done ESR result is nineteen and biological reference interval <10 is my problem something with diet or someother threatning issue
views-icons 30 Views Bookmark this Answer

Doctor Answers (1) on Bleeding from stomach

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Hello there...., There are numerous causes for lower gastrointestinal bleeding... Some of the causes are severe gastritis, peptic ulcer, crohns disesase, shigella dysentery, hemorrhoids etc...., the treatment options mainly depends upon the underlying cause... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... Eat green leafy vegetables, fresh fruit, add dietary fibres...Exercise regularly... Consider anti gastric medications for few days... Consult Physician for further evaluation and treatment....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?